# SDR 2001FA0000095

- Difficulty date: January 2, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N5336C
- Make and model: Cessna 310R
- Aircraft serial: 310R1542
- Engine: Cont IO520M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Intermittent
- Location: Aft Ob Wing Tip
- Part time: 167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT SIDE OF AC, WE HAVE REPLACED THE CIRCULATING PUMP NUMEROUS TIMES WHILE RIGHT SIDE HAS BEEN FINE.  MOST RECENT DATES OF REPLACEMENT AS FOLLOWS: 12-9-99 TACH 3443.5, 9-18-2000 3715.3, 12-29-2000 3882.4.  AS STATED EARLIER ALL 3 OF THESE WERE ON THE LEFT SIDE.  ON 12-29-2000, WE INSPECTED THE WIRING AND BOTH INLET AND OUTLET HOSES/LINES FOR OBSTRUCTIONS.  EACH PUMP WHEN REMOVED WAS VERY INTERMITTEN AND WOULD WORK WHEN THE CASING WAS TAPPED ON.  PUMP NEEDS IMPROVEMENT.
